# SDR YENA2018100970547

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN FLOORBEAM Y765 FR 68 STR 23L; CLEANED & BLENDED AREA FOUND TO BE OUT OF LIMITS R & R AFT CABIN FLOORBEAM Y765 FR 86 STR 23L IAW SRM 53-00-14-283-002, 51-42-11, 51-44-11.
